Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

How to cure itchy rash all over chest, neck and arms?

User rating for this question
Answered by

Practicing since : 2009
Answered : 4362 Questions
I have a rash all over my chest neck & both arms just to my elbows.... It itches very bad & i have rib pain on both sides.
Posted Sun, 15 Dec 2013 in Skin Hair and Nails
Answered by Dr. Rakesh Madhyastha 58 minutes later
Brief Answer: Viral exanthema Detailed Answer: Hello Thanks for the query I have gone through the photos you have sent, it looks like a viral exanthematous rash. Here are my suggestions to you 1. Calamine lotion to be applied over the rash three times a day to reduce the itching. Apply it generously 2. Tab Levocetrizine 10 mg can be taken twice daily once in the morning and night for the rash and the itching 3. Approach a dermatologist and get complete blood count done to rule out infection 4.Generalised body ache including rib and muscle pain are frequently seen in viral infection, you can take Tab Paracetamol 500 mg for the pain three times daily. Please do not consider the drugs suggested as my prescription to you, please approach a physician for a general examination and treatment I hope I was of help, if you have any further queries please get back to me Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor